# SDR ASAA2014052707938

- Difficulty date: May 27, 2014
- Submitted: May 29, 2014
- Operation: Air carrier
- Aircraft: N464AS
- Make and model: Boeing 737990ER
- Aircraft serial: 40714
- Aircraft time: 105 hours, 37 cycles
- System (JASC): 3460 · Flight Management Computing Hardware System
- Part: Warning Message
- Condition: False Activation
- Location: Fmc
- Stage of operation: TX
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

FMC DISAGREE ON GROUND.  ACFT GROUNDED. RESET IAW CHECK LIST. OPS NORMAL.
